# SDR UF6A990201

- Difficulty date: February 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N859AW
- Make and model: Bag ATP
- Aircraft serial: 2036
- Propeller: Hamstd 65500F1
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Part number: 786350R4D
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GRB - FLT 5764 - PROP DE-ICE CWP WITH NR 2 PROP PBSI ILLUMINATED.  MAINTENANCE REMOVED AND REPLACED THE NR 2 AND NR 6 BLADE ON THE NR 2 ENGINE DUE TO LOW RESISTANCE.  SYSTEM OPS CHECKED GOOD.  (M)
